# SDR SWAA013306

- Difficulty date: December 11, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 13,341 hours, 8,588 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, (SI 11038-55) LT ELEVATOR TAB BUSHINGS WORN AT HINGES NR 2, NR 3 AND NR 4.  REMOVED AND REPLACED BUSHINGS PER MM.
